# SDR EIAA98022

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, NOSE CARGO DOOR BS 180 AT STRINGER 28A-R THE STRINGER TO FRAME ATTACH IS DAMAGED.  ANGLE REPLACED IAW SRM 51-10-01.  (M)
